# SDR 2007UALA00850

- Difficulty date: March 21, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 27,687 hours, 10,520 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO FWD CARGO DOOR ECAM MESSAGE.  *S/D*  PERFORMED VISUAL CHECK OF FWD CARGO DOOR AND PROXIMITY SENSOR AND DID NOT FIND ANY DEFECTS.  CAUSE UNKNOWN AT THIS TIME.
